# SDR DALA2025010200015

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 5,673 hours, 641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 3L DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. OK FOR SVC. (6538276)
